Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking antibiotics for sinus pain relief, no improvement, less sleep. Can u help me?

Hi, I m in agony. About 6 weeks ago I got a severe sinus infection and was treated with antibiotics and a nasal spray . I ended up having to have to two lots of antibiotics to kill it off. There were 2 weeks reprieve and then I started getting severe facial pain, left side of face only. Cheek, behind eye, up the ear and particularly in the upper jaw all on the left side. Went back to doc and got more antiobiotics and some medication for Sinus Pain Relief. At first the sinus pain relief worked but now I am at the end of my antibiotics and the face pain is back. On a scale of 1-10 the pain is a 10 and always starts around 10pm at night till about 2-3am in the morning. Nothing I take or do alleviates it and I am beside myself as I am not getting enough quality sleep. Can you help me? Jenny
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
July 2014
thanks for your query, the features you are presenting suggests tooth related pain, in pulpitis the pain usually appears during night time while lying down, and while consuming hot and cold food...usually sinusitis pain will not disturb sleep, if it is sinus related problem it will not cause severe pain like how you are describing....consult a dentist for complete oral examination to rule out pulpitis...
i hope my answer will help you...
Answered: Sat, 8 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor